Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Passed breast cancer treatment. MRI shows periventricular white matter which can indicate microvascular ischemic changes. Serious?

I am a 47 years old female who passed a breast cancer treatment (surgery, chemotherapy and radiotherapy ), I have some dizziness and done MRI, the result is: Some T2 hypersignal foci are seen in deep and periventricular white matter and centum semiovale. This appearance is not specific but can indicate microvascular ischemic changes. Please help me to know what does it mean and is it serious or not? Thank you in advance.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Hi there, These changes may mean that the small blood vessels of brain have ruptured or clotted in very small areas. These findings are common in elderly population with longstanding hypertension or diabetes. Your dizziness may be explained by this finding. Seeing a neurologist would be a good idea, but important to control hypertension and diabetes if you are suffering from them.Take care
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor